# SDR CALA2025071406521

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 54,527 hours, 19,248 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 03466
- Condition: Faulted
- Location: Zone 300
- Part time: 49,884 hours, 17,618 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM SWITCHES DO NOT OPERATE TRIM UP AND TRIM DOWN CA PTAIN'S STARTED FIM TASK27-41-TASK 804. PERFORMED STM LOGIC CARD RESET. NO HELP. CHECKED R64 RELAY CKD GOOD. CHECKED FOR PWR AT STM (M1659) PWR AVAILABLE AT PIN 1,2,3 PER FIM. STAB MOTOR NEEDS REPLACED.  REMOVED AND REPLACED STABILIZER TRIM MOTOR REF AMM 27-41-21. AMM 27-41-71 INSPECTED STAB TRIM MOTOR INSTALLATION PER AMM 27-41-71 AND GMM 09-25-05. PERFORMED STABILIZER TRIM MOTOR TEST REF AMM 27-41-71-700-801, STABILIZER TRIM LIMIT SWITCHES TEST REF AMM 27-41-00-700-805 AND STABILIZER TRIM MOTOR AUTOPILOT TEST REF AMM 22-11-81-710-801. ALL TEST PASSED.
